# SDR BAQA085926

- Difficulty date: April 7, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N554ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0154
- Aircraft time: 1,542 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 41800876800
- Part serial: 380
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,134 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR ACTUATOR HAS EXCESSIVE PLAY AND INTERMITTENT LIGHTS.  REPLACED WITH SERVICEABLE UNIT.
